Listen

Publications in journals

  • Mas, M., J. Mayor, G., Torrens, J., "The modularity condition for uninorms and t-operators", "Fuzzy Sets and Systems", Volume 126, Issue 2, Pages 207-218, 2002. Paper.
  • Mas, M., J. Mayor, G., Torrens, J., "The distributivity condition for uninorms and t-operators", "Fuzzy Sets and Systems", Volume 128, Pages 209-225, 2002. Paper.
  • Monserrat, M.; Torrens, J., "On the Reversibility of Uninorms and t-Operators", "Fuzzy Sets and Systems", Volume 131, Issue 3, Pages 303-314, 2002. Paper.